# SDR 05FDEA02219

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- Aircraft time: 75,141 hours, 58,652 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: JG298A5
- Part serial: FX0018
- Condition: Spinning
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 EPR GAUGE ERRATIC SPINNING RAPIDLY WHEN T/O  POWER SET.  AFTER RTO, OPERATELY NORMALLY ON SECOND  ATTEMPT.  INFO NOTED PER CREW, OPS CHECK GOOD ON GROUND, NO DEFECTS NOTED OK TO CONTINUE.
